Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rational homology manifolds and hypersurface normalizations


Author: Brian Hepler
Journal: Proc. Amer. Math. Soc. 147 (2019), 1605-1613
MSC (2010): Primary 32S60, 32S35, 32S40, 32B10
DOI: https://doi.org/10.1090/proc/14391
Published electronically: December 12, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a criterion for determining whether the normalization of a complex analytic space on which the shifted constant sheaf is perverse is a rational homology manifold, using a perverse sheaf known as the multiple-point complex. This perverse sheaf is naturally associated to any space on which the shifted constant sheaf is perverse, and has several interesting connections with the Milnor monodromy and mixed Hodge modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32S60, 32S35, 32S40, 32B10

Retrieve articles in all journals with MSC (2010): 32S60, 32S35, 32S40, 32B10


Additional Information

Brian Hepler
Affiliation: Department of Mathematics, Northeastern University, Boston, Massachusetts 02115
Email: hepler.b@husky.neu.edu

DOI: https://doi.org/10.1090/proc/14391
Received by editor(s): May 8, 2018
Received by editor(s) in revised form: August 7, 2018
Published electronically: December 12, 2018
Communicated by: Mark Behrens
Article copyright: © Copyright 2018 American Mathematical Society